Some theta function identities are proved and used to give formulae for the number of representations of a positive integer by certain quaternary forms x2 + ey2 + fz2 + gt2 with e, f, g ∈ {1, 2, 4, 8}.

Additional Metadata
Keywords Quaternary quadratic forms, Theta functions
Persistent URL dx.doi.org/10.1142/S1793042109001943
Journal International Journal of Number Theory
Citation
Alaca, A, Alaca, S, Lemire, M.F. (Mathieu F.), & Williams, K.S. (2009). The number of representations of a positive integer by certain quaternary quadratic forms. International Journal of Number Theory, 5(1), 13–40. doi:10.1142/S1793042109001943